Gynecomastia associated with calcium channel blocker therapy.
Аннотация
Gynecomastia is a reaction that is not usually associated with calcium channel blocker therapy. The Division of Epidemiology and Surveillance, within the US Food and Drug Administration (Rockville, Md), has received 31 reports of gynecomastia occurring after the use of these drugs. The underlying mechanism of this reaction is unknown, although two patients did report elevated prolactin levels. Gynecomastia developed in two patients, resulting in the surgical removal of the breast and/or nodules before discontinuation of drug therapy. The possibility of an association between calcium channel blockers and gynecomastia should be considered before an extensive workup or surgical procedure is undertaken.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.